# SDR CALA9601164

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 22L ATTACH FITTING CORRODED AT STA 1183.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 53-10-3, 51-10-1, AND 51-30-2.
